# SDR SWAA2023122033118

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 24,177 hours, 11,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER EMERGENCY LIGHT INOP<[01] REPLACED LAMP FOR EMERGENCY EXIT R/H LOWER AREA LIGHT PER AMM 33-51-03. OPS CHK GOOD
